# SDR CA090914008

- Difficulty date: September 11, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 7,813 hours
- Engine: Allsn 250C20
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 23053176
- Condition: Sticks
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BLEED VALVE VERY HARD TO MOVE, STICKY OPERATION, NOT MOVING FEELY WHEN ENGINE RUNNING. (TC 20090914008)
